# SDR AALA202104269022

- Difficulty date: April 23, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N8031M
- Make and model: Airbus A319-115
- Aircraft serial: 6595
- Aircraft time: 16,642 hours, 7,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 144990
- Condition: No Test
- Location: Emergency Lights
- Part time: 500,540 hours, 500,114 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PER WORK CARD 26L00005005, ITEM 27, CIDS 1 SYSTEM TEST FAILED WITH ESCAPE SLIDE 10WL FORWARD LEFT FAULT. REMOVED AND EPLACED EMERGENCY POWER SUPPLY UNIT 10WL IAW AMM 33-51-38.
